Free Access
Volume 15, Number 3, July-September 2009
Page(s) 525 - 554
Published online 19 July 2008
  1. R.A. Adams, Sobolev Spaces. Academic Press, New York (1975). [Google Scholar]
  2. K.A. Ames and B. Straughan, Non-standard and Improperly Posed Problems. Academic Press, San Diego (1997). [Google Scholar]
  3. L. Baudouin and J.-P. Puel, Uniqueness and stability in an inverse problem for the Schrödinger equation. Inverse Probl. 18 (2002) 1537–1554. [Google Scholar]
  4. M. Bellassoued, Global logarithmic stability in inverse hyperbolic problem by arbitrary boundary observation. Inverse Probl. 20 (2004) 1033–1052. [CrossRef] [Google Scholar]
  5. M. Bellassoued and M. Yamamoto, Logarithmic stability in determination of a coefficient in an acoustic equation by arbitrary boundary observation. J. Math. Pures Appl. 85 (2006) 193–224. [Google Scholar]
  6. H. Brezis, Analyse Fonctionnelle. Masson, Paris (1983). [Google Scholar]
  7. A.L. Bukhgeim, Introduction to the Theory of Inverse Probl. VSP, Utrecht (2000). [Google Scholar]
  8. A.L. Bukhgeim and M.V. Klibanov, Global uniqueness of a class of multidimensional inverse problems. Soviet Math. Dokl. 24 (1981) 244–247. [Google Scholar]
  9. D. Chae, O.Yu. Imanuvilov and S.M. Kim, Exact controllability for semilinear parabolic equations with Neumann boundary conditions. J. Dyn. Contr. Syst. 2 (1996) 449–483. [Google Scholar]
  10. J. Cheng and M. Yamamoto, One new strategy for a priori choice of regularizing parameters in Tikhonov's regularization. Inverse Probl. 16 (2000) L31–L38. [CrossRef] [Google Scholar]
  11. P.G. Danilaev, Coefficient Inverse Problems for Parabolic Type Equations and Their Application. VSP, Utrecht (2001). [Google Scholar]
  12. A. Elayyan and V. Isakov, On uniqueness of recovery of the discontinuous conductivity coefficient of a parabolic equation. SIAM J. Math. Anal. 28 (1997) 49–59. [CrossRef] [MathSciNet] [Google Scholar]
  13. M.M. Eller and V. Isakov, Carleman estimates with two large parameters and applications. Contemp. Math. 268 (2000) 117–136. [Google Scholar]
  14. C. Fabre, J.-P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation. Proc. Royal Soc. Edinburgh 125A (1995) 31–61. [Google Scholar]
  15. A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations, in Lecture Notes Series 34, Seoul National University, Seoul, South Korea (1996). [Google Scholar]
  16. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin (2001). [Google Scholar]
  17. R. Glowinski and J.L. Lions, Exact and approximate controllability for distributed parameter systems. Acta Numer. 3 (1994) 269–378. [Google Scholar]
  18. L. Hörmander, Linear Partial Differential Operators. Springer-Verlag, Berlin (1963). [Google Scholar]
  19. O.Yu. Imanuvilov, Controllability of parabolic equations. Sb. Math. 186 (1995) 879–900. [Google Scholar]
  20. O.Yu. Imanuvilov and M. Yamamoto, Lipschitz stability in inverse parabolic problems by the Carleman estimate. Inverse Probl. 14 (1998) 1229–1245. [Google Scholar]
  21. O.Yu. Imanuvilov and M. Yamamoto, Global Lipschitz stability in an inverse hyperbolic problem by interior observations. Inverse Probl. 17 (2001) 717–728. [Google Scholar]
  22. O.Yu. Imanuvilov and M. Yamamoto, Carleman estimate for a parabolic equation in a Sobolev space of negative order and its applications, in Control of Nonlinear Distributed Parameter Systems, Marcel Dekker, New York (2001) 113–137. [Google Scholar]
  23. O.Yu. Imanuvilov and M. Yamamoto, Determination of a coefficient in an acoustic equation with a single measurement. Inverse Probl. 19 (2003) 151–171. [Google Scholar]
  24. O.Yu. Imanuvilov and M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations. Publ. RIMS Kyoto Univ. 39 (2003) 227–274. [Google Scholar]
  25. V. Isakov, Inverse Problems for Partial Differential Equations. Springer-Verlag, Berlin (1998), (2005). [Google Scholar]
  26. V. Isakov and S. Kindermann, Identification of the diffusion coefficient in a one-dimensional parabolic equation. Inverse Probl. 16 (2000) 665–680. [CrossRef] [Google Scholar]
  27. M. Ivanchov, Inverse Problems for Equations of Parabolic Type. VNTL Publishers, Lviv, Ukraine (2003). [Google Scholar]
  28. A. Khaĭdarov, Carleman estimates and inverse problems for second order hyperbolic equations. Math. USSR Sbornik 58 (1987) 267–277. [CrossRef] [Google Scholar]
  29. M.V. Klibanov, Inverse problems in the “large” and Carleman bounds. Diff. Equ. 20 (1984) 755–760. [Google Scholar]
  30. M.V. Klibanov, Inverse problems and Carleman estimates. Inverse Probl. 8 (1992) 575–596. [Google Scholar]
  31. M.V. Klibanov, Estimates of initial conditions of parabolic equations and inequalities via lateral Cauchy data. Inverse Probl. 22 (2006) 495–514. [Google Scholar]
  32. M.V. Klibanov and A.A. Timonov, Carleman Estimates for Coefficient Inverse Problems and Numerical Applications. VSP, Utrecht (2004). [Google Scholar]
  33. M.V. Klibanov and M. Yamamoto, Lipschitz stability of an inverse problem for an accoustic equation. Appl. Anal. 85 (2006) 515–538. [CrossRef] [MathSciNet] [Google Scholar]
  34. M.M. Lavrent'ev, V.G. Romanov and ShishatFormula skiĭ, Ill-posed Problems of Mathematical Physics and Analysis. American Mathematical Society Providence, Rhode Island (1986). [Google Scholar]
  35. J.L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications. Springer-Verlag, Berlin (1972). [Google Scholar]
  36. L.E. Payne, Improperly Posed Problems in Partial Differential Equations. SIAM, Philadelphia (1975). [Google Scholar]
  37. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983). [Google Scholar]
  38. J.C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Diff. Eq. 66 (1987) 118–139. [Google Scholar]
  39. E.J.P.G. Schmidt and N. Weck, On the boundary behavior of solutions to elliptic and parabolic equations – with applications to boundary control for parabolic equations. SIAM J. Contr. Opt. 16 (1978) 593–598. [CrossRef] [Google Scholar]
  40. M. Yamamoto, Uniqueness and stability in multidimensional hyperbolic inverse problems. J. Math. Pures Appl. 78 (1999) 65–98. [CrossRef] [MathSciNet] [Google Scholar]
  41. M. Yamamoto and J. Zou, Simultaneous reconstruction of the initial temperature and heat radiative coefficient. Inverse Probl. 17 (2001) 1181–1202. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.